# SDR HALA2009043000169

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 23,398 hours, 4,521 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NO LAND 3 DISPLAYED 3 HOURS AFTER TAKEOFF WOULD NOT RESET WHEN SELECTED ILS FREQ F/O SIDE SHOWED NO G/S OR LOC (BOTH AMBER ALERTS) ON ADI.  TS MMR PER AMM 34-31-00, PERFORMED OPERATIONAL CHECK OPS NORMAL NO FIM WITH MMR PERFORMED MCDP TEST 30.  NO CURRENT FAULTS PERFORMED MCDP TEST 40 ALL PASSED.
